Search the Community
3 results for tags: stomach pain
Found 3 results
I am almost 37 year old woman who has had it with acne. I feel like I have struggled since I was a teen but it has gotten much worse in my 20's and 30's since having children. I also have PCOS so the hormonal spikes and mild facial hair do not help. I switched dermos as my previous one only gave me topicals. I you name it, I have probably tried it. BC pills never helped either. I went on spirno last summer and saw results however, I started developing horrible stomach pain in my mid left qua
I am in my second week of accutane and the past few days I have experienced a slight pain in my upper left and right area of my stomach. Sometimes I will feel it on the right side of my back as well. I know that body pain is part of accutane, I just am wondering if anyone else has experienced this and making sure it's nothing serious. It's definitely not unbearable. It's mostly like a small cramp then goes away.
I started accutane a couple days ago, I've taken 3 pills already however even after only 1 pill my stomach has been killing me sharp pain like my acid is on fire and bubbling. Also I eat a lot before taking it and also take it with milk even. Also, I suffer from an unknown form of inflammatory bowel disease which causes internal bleeding. Is this normal on accutane?